Two-sided Banach algebras

M. Oudadess; A. El. Kinami; A. Najmi

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (2001)

  • Volume: 45, Issue: 45, page 17-29
  • ISSN: 0072-7466

How to cite


M. Oudadess, A. El. Kinami, and A. Najmi. "Two-sided Banach algebras." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 45.45 (2001): 17-29. <>.

author = {M. Oudadess, A. El. Kinami, A. Najmi},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
language = {eng},
number = {45},
pages = {17-29},
title = {Two-sided Banach algebras},
url = {},
volume = {45},
year = {2001},

AU - M. Oudadess
AU - A. El. Kinami
AU - A. Najmi
TI - Two-sided Banach algebras
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 2001
VL - 45
IS - 45
SP - 17
EP - 29
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.